Thread: What causes injection pain?
04-03-2005, 05:05 AM #1
What causes injection pain?
I been doing my quad this cycle. Everything has been great, so great in fact I was wondering by I ever did glutes then bam, it happened.
The injection itself was ok. I felt a little pain, but sh#t a couple hours later my leg felt like I had a "charley-horse". In the morning, I couldn't bend it past 90 degrees. I couldn't walk without a limp. Thank god people at work are used to my excesses on leg day, so me limping around the office was nothing unusual.
It took a full week (four saunas and two trips to the jacuzzi) for the pain to go away.
What the hell happened?
Does anyone know the physiology of what happened and/or how to avoid it?
It is nothing fatal, but really hurt like hell.
04-03-2005, 05:07 AM #2
that happen's to me every time i shoot quad's
04-03-2005, 05:20 AM #3Originally Posted by stocky121
I think the answer is that I hit a nerve, but I am hoping that one of the more experienced bros can confirm this.
The time that I injected and it hurt I was lower on the leg than ususal. I inject sitting down. If the top of the quad is facing the ceiling and the side is facing the wall, the place that seems to work is about 30 degrees rotating from the ceiling towards the wall. The time it hurt I was below 45 degree.
Any way, bump for input.
04-03-2005, 05:47 AM #4
Deppending on the site you shot in the quads you'll feel really bad
pain, and that also deppend on the amount of gear plus what you're
shoting in your quads, exemple test enanthate alone makes me walk
like that for a week, but if I mix with deca or something milder and break
the shots in 2 then I will be fine with pain. I am getting more success
with upper quads shots it's painless IMO.
04-03-2005, 05:57 AM #5Originally Posted by Seajackal
My question is: what is the physiology of the pain? Why did it hurt only one out of six time? What happened that one time? How can I avoid repeating what happened?
04-03-2005, 06:01 AM #6
never had a problem with shooting quads with homebrew, did like 2.1mls in my quad (500mg) and i just had a niggling feeling in my leg. i remember trying t400 and doing 1 ml and not being able to walk for a week yet, now i can hit 2mls with the brew and its no problem at all!
how much are u shooting
04-03-2005, 06:02 AM #7
Mix them together in one serynge and shake it till it's well mixed
then break the shot in 2, 1ml each side, side quads tend to be more
unpleasant and may cause you that bending issue sometimes try
the upper quad next time! Good luck, Znak!
04-03-2005, 06:09 AM #8
what size needle do you use?
04-03-2005, 07:52 AM #9
could me a myriad of things bro..what did you do differently this time?
04-03-2005, 07:53 AM #10Originally Posted by Anabolica
It ain't the needle, 'cause it only hurt one time. Trying to figure out what happened that one time.
04-03-2005, 08:17 AM #11
as i said before..could be a myriad of things...
...you could've taken longer to penetrate the skin and subsequent layers of tissue (i.e. slower injection)... that usually increases residual soreness for me.
...could be the position of the injection
...angle of entry.
Could be a myriad of things
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)